# SDR ASAA0480321

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND AFT PIT DOOR SKIN DENTED AT STATIN 1186, APPROX 15 INCHES FROM TOP, D=2 INCHES X=.040.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED RPR DOUBLERS PER SRM 53-04.  (M)
